# SDR SWAA2017010911049

- Difficulty date: January 3, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 44,807 hours, 28,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PACK HITCH PIN LOOSE.  SECURED PIN PER MT.
